Volume 4, Number 3, 2020

Special Issue in Honor of the 80th Birthday of
Prof. Hari Mohan Srivastava

Preface: Gautam Srivastava, Jen-Chih Yao

M. P. Chaudhary, Sangeeta Chaudhary and Getachew Abiye Salilew
A family of theta-function identities in the light of Jacobi's triple-product identity

Madhusudan Parto, Susanta Kumar Paikray and Umakanta Misra
On generalized absolute indexed Cesà ro summability of improper integrals

Sibel Yalçın and Hasan Bayram
Some properties on q-starlike harmonic functions defined by subordination

Abbas Kareem Wanas
Coefficient estimates for a certain families of bi-univalent functions associated with the Borel distribution series

Ravindra K. Bisht
A note on iterating nonlinear contractive mappings in Banach spaces

Sanjib Kumar Datta, Dipankar Pal, Rakesh Sarkar and Arghyatanu Manna
Common fixed point results for contractive type mappings in bicomplex valued metric spaces

  Sheza M. El-Deeb
Differential sandwich-type results for certian subclasses of analytic function connected with (q,m)-convolution

Bilal Khan, Nazar Khan, Qazi Zahoor Ahmad, Muhammad Tahir and Ajmal Khan
Applications of certain conic domains to the subclasses of analytic and bi-univalent function

Nazar Khan, Qazi Zahoor Ahmad, Shahid Khan, Sarfraz Ahmad and Bilal Khan
Coefficient estimates for a subclass of $q$-starlike functions involving certain conic domains

Thomas Ernst
On confluent q-hypergeometric functions

  Jian Cao, Sama Arjika and Tianxin Cai
Another homogeneous q-difference operators and their applications

   To be continued

Yokohama Publishers

yokohama publishers